# SDR FDKA200608234

- Difficulty date: August 26, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 14,199 hours, 12,840 cycles
- Engine: Allsn AE3007A
- System (JASC): 2760 · Drag Control System
- Part: Dau
- Part number: 7013348949
- Part serial: 00123839
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 12,713 hours, 11,703 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6076 ATL.  CREW REPORTED SPOILER FAIL MESSAGE AFTER LANDING.  MX REMOVED AND REPLACED DAU NR 1
